Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 366, NWS Bismarck, ND

August 2, 2008Bottineau County, Renville County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 2, 2008, 9:13 AM CDT for Bottineau County, Renville County, Ward County, North Dakota. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2008, 9:13 AM CDT (14:13 UTC)
Expired
Aug 2, 2008, 10:15 AM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Bottineau County, ND, Renville County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Aug 2, 10:00 AM CDTHAIL 0.75S Glenburn, NDPENNY SIZE HAIL OCCURRING NOW
Aug 2, 10:04 AM CDTHAIL 1N Glenburn, NDQUARTER SIZE HAIL
Aug 2, 10:23 AM CDTHAIL 0.883 Se Lansford, NDNICKEL HAIL FROM 1023 TO 1029 CDT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 2.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 021413
SVRBIS
NDC009-075-101-021515-
/O.NEW.KBIS.SV.W.0366.080802T1413Z-080802T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
913 AM CDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 1015 AM CDT

* AT 906 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR MINOT
  AIR FORCE BASE...OR 15 MILES NORTHWEST OF MINOT...AND MOVING
  NORTHEAST AT 33 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLENBURN BY 925 AM CDT...
  6 MILES NORTHWEST OF WOLSETH BY 930 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

LAT...LON 4868 10127 4867 10107 4845 10106 4829 10142
      4844 10165
TIME...MOT...LOC 1413Z 236DEG 28KT 4845 10136

$$

SIMOSKO
2 follow-up statements
000 
WWUS53 KBIS 021429
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
929 AM CDT SAT AUG 2 2008

NDC009-075-101-021515-
/O.CON.KBIS.SV.W.0366.000000T0000Z-080802T1515Z/
WARD ND-RENVILLE ND-BOTTINEAU ND-
929 AM CDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN BOTTINEAU...SOUTHEASTERN RENVILLE AND CENTRAL WARD
COUNTIES...

AT 924 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR GLENBURN...
OR 18 MILES NORTH OF MINOT...MOVING NORTHEAST AT 32 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN BOTTINEAU COUNTY AT 940 AM CDT
  RURAL SOUTHEASTERN RENVILLE COUNTY AT 940 AM CDT

LAT...LON 4867 10107 4846 10106 4845 10107 4831 10137
      4842 10158 4868 10127
TIME...MOT...LOC 1429Z 236DEG 28KT 4852 10120

$$

SIMOSKO
000 
WWUS53 KBIS 021454
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
954 AM CDT SAT AUG 2 2008

NDC009-075-101-021515-
/O.CON.KBIS.SV.W.0366.000000T0000Z-080802T1515Z/
WARD ND-RENVILLE ND-BOTTINEAU ND-
951 AM CDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN BOTTINEAU...SOUTHEASTERN RENVILLE AND CENTRAL WARD
COUNTIES...

AT 949 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL.  THE STORMS WERE LOCATED FROM NEAR GLENBURN...OR 
19 MILES NORTH OF MINOT...TO THE MINOT AIR FORCE BASE...MOVING 
NORTHEAST AT 32 MPH. THIS CLUSTER OF STORMS HAS CONTINUED 
REDEVELOPMENT IN NORTHEASTERN WARD AND EXTREME SOUTHEASTERN RENVILLE 
COUNTY. THIS AFFECTS HIGHWAY 83 NORTH OF MINOT THROUGH SOUTHEASTERN 
RENVILLE COUNTY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4867 10107 4846 10106 4845 10107 4831 10137
      4842 10158 4868 10127
TIME...MOT...LOC 1451Z 236DEG 28KT 4850 10117

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 AM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Aug 2, 3:00 AM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 AM CDT SAT AUG 2 2008

.SHORT TERM...TODAY THROUGH MONDAY NIGHT
AN AMPLIFIED UPPER FLOW PATTERN IS FORECAST ACROSS THE THE NORTHERN
2/3 OF THE COUNTY THIS PERIOD...WITH A TROUGH ACROSS THE WEST
COAST...A LARGE SUBTROPICAL RIDGE ACROSS THE CENTRAL PORTION OF THE
COUNTRY...AND AN UPPER LOW ACROSS THE EAST COAST. WITHIN THIS
PATTERN...THE ACTIVE BELT OF WESTERLIES ARE FORECAST TO RESIDE
ACROSS THE FAR NORTHERN TIER OF THE COUNTRY. SEVERAL SHORT WAVE
DISTURBANCES WITHIN THIS FAST WEST TO SOUTHWEST MID-LEVEL CYCLONIC
FLOW WILL LIKELY BRING EPISODES OF CONVECTIVE ACTIVITY ACROSS THE
NORTHERN PLAINS THROUGH THE SHORT TERM PERIOD. CONVECTIVE CHANCES
ALONG WITH SEVERE CONVECTION WILL BE THE PRIMARY CONCERN FOR THIS
FORECAST PACKAGE.

CURRENTLY...WATER VAPOR IMAGERY SHOWS A LOW AMPLITUDE SHORT WAVE
DISTURBANCE RIDING THE RIDGE ACROSS EASTERN MT AND FAR WESTERN NORTH
DAKOTA. IN ADDITION...A STRENGTHENING 30 TO 40 KNOT NOCTURNAL LOW
LEVEL JET IS LEADING TO STRONG THETA-E ADVECTION ACROSS THE WEST.
SEVERE CONVECTIVE DEVELOPMENT HAS BEEN OCCURRING WITHIN AN AREA OF
VERY STEEP MID LEVEL LAPSE RATES ALONG THE NOSE OF THE LOW LEVEL
JET.

FOR TODAY...THE CURRENT CONVECTIVE ACTIVITY WILL LIKELY WEAKEN AND
MOVE NORTHEAST INTO SOUTHERN CANADA THIS MORNING. ALSO...THE SURFACE
TROUGH OF LOW PRESSURE/INVERTED TROUGH CURRENTLY ACROSS EASTERN
MONTANA AND THE FAR WESTERN DAKOTAS...WILL SLOWLY SHIFT EASTWARD
ACROSS THE DAKOTAS THIS AFTERNOON. ADDITIONAL CONVECTIVE DEVELOPMENT
IS POSSIBLE IN THE VICINITY OF THE INVERTED TROUGH ACROSS CENTRAL
NORTH DAKOTA LATE THIS AFTERNOON. HOWEVER...IT APPEARS THAT A
THERMAL RIDGE WILL LIKELY CREATE A STRONG CAP...LIKELY LIMITING THE
AREAL COVERAGE AND EASTWARD EXTENT OF CONVECTIVE ACTIVITY...IN SPITE
OF GOOD LOW LEVEL CONVERGENCE ALONG THE TROUGH. WITH THAT BEING
SAID...AFTERNOON MIXING SHOULD SLOWLY ERODE THE CAP ALLOWING FOR AT
LEAST ISOLATED TO SCATTERED STORMS TO DEVELOP BY LATE AFTERNOON.
STORMS THAT DO DEVELOP ALONG THE WESTERN EDGE OF THE STRONG
CAP...WILL BE IN A FAVORABLE THERMODYNAMIC AND KINEMATIC ENVIRONMENT
FOR SUPER CELLS. LOW LEVEL MOISTURE WILL BE ON THE INCREASE WITH DEW
POINTS EXPECTED TO BE IN THE LOW TO MID 60S. THIS COMBINED WITH
RELATIVELY STEEP MID LEVEL LAPSE RATES...WILL YIELD CAPE VALUES OF
2000 TO 3000 J/KG. DEEP LAYER SHEAR OF 40 TO 50 KNOTS IS ALSO
EXPECTED SUGGESTING THAT LARGE HAIL AND DAMAGING WINDS WILL CONTINUE
TO BE A THREAT. SEVERE THREAT SHOULD CONTINUE AT LEAST THROUGH THE
EVENING HOURS. HAVE THEREFORE ADDED SEVERE WORDING TO THE GRIDS. IN
ADDITION TO THE SEVERE THREAT...COULD SEE SOME LOCALLY HEAVY
RAINFALL WITHIN THE STORMS.

THE CHANCES FOR STORMS CONTINUE AND LOOK A BIT BETTER BY TONIGHT AND
INTO SUNDAY AS PERIODIC SHORTWAVE DISTURBANCES RACE THROUGH THE
ACTIVE CYCLONIC MID-LEVEL FLOW. COULD EVEN SEE SOME HEAVY RAINFALL
TONIGHT. AFTER A VERY WARM SATURDAY...TEMPERATURES WILL COOL ON
MONDAY AS A LARGE VORTEX OVER CANADA BEGINS TO PUSH THE SUBTROPICAL
RIDGE AXIS BACK ACROSS THE WESTERN CONUS. THIS COOLER WEATHER WILL
CONTINUE INTO THE LONG TERM PERIOD.

.LONG TERM...TUESDAY THROUGH SATURDAY NIGHT
DRY COOL NORTHWEST FLOW TAKES CONTROL IN THE LONG TERM PERIOD. NO
MAJOR CHANGES NEED TO CURRENT GRIDS.

&&

.AVIATION...
A TROUGH OF LOW PRESSURE ACROSS EASTERN MT WILL MOVE ACROSS THE
DAKOTAS THIS AFTERNOON. MORNING CONVECTION WILL MOVE NORTHEAST AND
EFFECT NORTHERN TAF SITES THIS MORNING BEFORE ACTIVITY MOVES ACROSS
SOUTHERN CANADA. ADDITIONAL ISOLATED DEVELOPMENT IS POSSIBLE LATE
THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA. A BETTER CHANCE FOR
STORMS WILL OCCUR TONIGHT. VFR CONDITIONS EXPECTED OUTSIDE OF
THUNDERSTORM ACTIVITY. GUSTY WINDS ARE POSSIBLE IN AND NEAR
THUNDERSTORM ACTIVITY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KJB/KS
Hazardous weather outlook, Aug 2, 4:44 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
444 AM CDT SAT AUG 2 2008

NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-030945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTHERN
NORTH DAKOTA THIS MORNING. A FEW OF THESE STORMS MAY REACH SEVERE
CRITERIA. ADDITIONAL ISOLATED TO SCATTERED STORMS ARE POSSIBLE
LATE THIS AFTERNOON. THE BEST CHANCE FOR AFTERNOON STORMS IS
ACROSS CENTRAL AND NORTHERN AREAS. SOME OF THESE STORMS MAY BE SEVERE.

THUNDERSTORMS WILL CONTINUE SATURDAY NIGHT. SOME LOCALLY HEAVY
RAINFALL IS POSSIBLE IN SOME STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON
MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK.

NDZ040>045-030945-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. SOME OF
THESE STORMS MAY BE STRONG AND ALSO PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON
MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK.

KJB

In the hours before

Local storm report, Aug 2, 7:18 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     HAIL             3 NNW STANLEY           48.36N 102.42W
08/02/2008  E1.00 INCH       MOUNTRAIL          ND   CO-OP OBSERVER

            ONE INCH HAIL

&&

KSIMOSKO
Local storm report, Aug 2, 8:18 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     HAIL             10 SW GLENBURN          48.41N 101.37W
08/02/2008  E1.00 INCH       WARD               ND   MESONET

            QUARTER SIZE HAIL

&&

LLP
Local storm report, Aug 2, 8:28 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             ROSEGLEN                47.75N 101.83W
08/02/2008  E1.00 INCH       MCLEAN             ND   MESONET

            QUARTER SIZE HAIL AND RAIN 1.35 INCHES

0818 AM     HAIL             MAX                     47.82N 101.29W
08/02/2008  E0.88 INCH       MCLEAN             ND   MESONET

            NICKEL HAIL FROM 818 TO 821 CDT STILL OCCURRING

&&

LLP
Local storm report, Aug 2, 8:39 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
839 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HAIL             6 S DOUGLAS             47.77N 101.50W
08/02/2008  E1.00 INCH       MCLEAN             ND   MESONET

            QUARTER SIZE HAIL FROM 806 TO 813 CDT

&&

LLP
Local storm report, Aug 2, 8:52 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
852 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             MINOT                   48.23N 101.30W
08/02/2008  E1.75 INCH       WARD               ND   CO-OP OBSERVER

            LOTS OF GOLF BALL SIZE HAIL

&&

LLP
Local storm report, Aug 2, 9:11 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
911 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     HAIL             FOXHOLM                 48.37N 101.57W
08/02/2008  E1.00 INCH       WARD               ND   PUBLIC

            QUARTER SIZE HAIL

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:02 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie58 min
Aug 1, 7:25 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 7:49 PM CDTSevere Thunderstorm WarningBISDunn56 min
Aug 1, 8:08 PM CDTSevere Thunderstorm WarningBISMountrail, Ward37 min
Aug 1, 8:40 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 8:42 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer63 min
Aug 1, 8:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward47 min
Aug 1, 9:09 PM CDTTornado WarningBISDunn, Mercer36 min
Aug 1, 9:23 PM CDTSevere Thunderstorm WarningBISDunn, Mercer52 min
Aug 1, 9:27 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward29 min
Aug 1, 9:28 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail62 min
Aug 1, 9:44 PM CDTTornado WarningBISDunn, Mercer31 min
Aug 1, 9:54 PM CDTTornado WarningBISDunn22 min
Aug 1, 10:12 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark48 min
Aug 1, 10:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Mercer, Morton, Oliver53 min
Aug 2, 1:24 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Aug 2, 1:39 AM CDTSevere Thunderstorm WarningBISBurke, Divide, Williams51 min
Aug 2, 1:54 AM CDTSevere Thunderstorm WarningBISDivide, Williams56 min
Aug 2, 2:16 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams44 min
Aug 2, 2:26 AM CDTSevere Thunderstorm WarningBISBurke, Divide34 min
Aug 2, 2:27 AM CDTSevere Thunderstorm WarningBISBurke, Renville46 min
Aug 2, 2:40 AM CDTSevere Thunderstorm WarningBISBottineau, Rolette35 min
Aug 2, 2:44 AM CDTSevere Thunderstorm WarningBISBottineau, Renville43 min
Aug 2, 2:59 AM CDTSevere Thunderstorm WarningBISBurke, Divide33 min
Aug 2, 4:05 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Mountrail, Renville, Ward40 min
Aug 2, 4:34 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Aug 2, 4:43 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette43 min
Aug 2, 5:45 AM CDTSevere Thunderstorm WarningBISMountrail60 min
Aug 2, 6:36 AM CDTSevere Thunderstorm WarningBISBottineau, Mountrail, Renville, Ward54 min
Aug 2, 6:58 AM CDTSevere Thunderstorm WarningBISMountrail62 min
Aug 2, 7:07 AM CDTSevere Thunderstorm WarningBISMcLean68 min
Aug 2, 7:31 AM CDTSevere Thunderstorm WarningBISRenville, Ward59 min
Aug 2, 7:41 AM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward64 min
Aug 2, 8:16 AM CDTSevere Thunderstorm WarningBISMcLean, Ward59 min
Aug 2, 8:40 AM CDTSevere Thunderstorm WarningBISWard35 min
Aug 2, 8:52 AM CDTSevere Thunderstorm WarningBISMcHenry37 min
Aug 2, 9:07 AM CDTSevere Thunderstorm WarningBISBottineau, Rolette53 min
Aug 2, 9:14 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry61 min
Aug 2, 9:17 AM CDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Aug 2, 10:09 AM CDTSevere Thunderstorm WarningBISBottineau, Renville66 min
Aug 2, 10:17 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville58 min
Aug 2, 10:22 AM CDTAreal Flood AdvisoryBISBottineau, McHenry, Renville, Ward6 hr
Aug 2, 11:01 AM CDTSevere Thunderstorm WarningBISRolette26 min
Aug 2, 11:13 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Rolette, Ward62 min
Aug 2, 11:56 AM CDTFlash Flood WarningBISBottineau, McHenry, Rolette34 min
Aug 2, 12:05 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells55 min
Aug 2, 12:12 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Renville, Rolette, Ward63 min
Aug 2, 12:26 PM CDTFlash Flood WarningBISBottineau, McHenry, Pierce, Rolette64 min
Aug 2, 1:04 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette56 min
Aug 2, 1:26 PM CDTAreal Flood AdvisoryBISBottineau, McHenry, Pierce, Rolette6 hr
Aug 2, 1:48 PM CDTSevere Thunderstorm WarningBISWells16 min
Aug 2, 2:38 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman52 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.